# SDR USAA2012030500014

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 57,245 hours, 39,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY IN THE AFT FLIGHT ATTENDANT FASHLIGHT.  OPS CHECKS GOOD.
